Some results on if generalized minimal ∧ set

Sharmistha Bhattacharya Halder

Abstract


The purpose of this paper is to introduce the new concept of IF generalized minimal L set. Then another concept of IF Lclosed set is introduced which is a stronger form of IF generalized minimal L set and a weaker form of IF pre open set It is to be noticed that the collection of IF generalized minimal closed set forms an Alexandroff space if 1~ is included but the collection of IF Lclosed set forms a supra topological space . Also the connection of this set with some other sets is studied in this paper.

 


Full Text: PDF

How to Cite this Article:

Sharmistha Bhattacharya Halder, Some results on if generalized minimal ∧ set, Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1425-1435

Copyright © 2012 Sharmistha Bhattacharya Halder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS